# SDR CALA2016102100802

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 70,140 hours, 7,940 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440402
- Part serial: 7624
- Condition: Unserviceable
- Location: Weather Radar
- Part time: 704,408 hours, 700,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WEATHER DISPLAY FOR LEFT WXR WITH MODE SET AT 1, (1=NORM, 2= MID, 3=MAX).  NO WXR IN EITHER RT OR LT RADAR SYSTEMS REPLACED WEATHER RADAR SCANNER.  GROUND TEST OK IAW 34-00-00.
